# SDR CA130109004

- Difficulty date: January 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-505
- Engine: Pwa PW535A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 23171146401
- Condition: Failed
- Location: Wow
- Part time: 249 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON LANDING THE FLIGHT CREW HAD AN ANTI-SKID FAIL, FLAP FAIL & LANDING GEAR WOW SYS FAIL CAS MESSAGE.  AFTER THE ACFT WAS SHUTDOWN AND POWERED BACK ALL 3 MESSAGES DID NOT REAPPEAR. ON CLIMBOUT THE MLG WOULD NOT RETRACT UTILL THE MANUAL OVERRIDE BUTTON WAS PUSHED AND THEN THE MLG RETRACTED NORMALLY.  ON LANDING THE FLIGHT CREW AGAIN HAD THE ANTI SKID FAIL, LANDING GEAR WOW SYS FAIL CAS MESSAGE.  TROUBLESHOOTING CARRIED OUT AND FOUND THE PN 2317-1146-401, RH MLG WOW/SPEED SENSE HARNESS DAMAGED.
